Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online
Loading Online Doctors....
Showing results for :

Side effects of the essure

Premium Questions
 

Side effects of Azivent?

Hi! What are the side effects of Azivent 500mg ...
 

What are the side effects of Omnacortil?

this and what are the side effects of this medicine. ...
 

What are the side effects of Phazyme?

What are the side effects of phazyme? ...
 

What are the side effects of Carvedilol?

echo test. Do you think i should stop taking it? Is there any side effect to continue taking it? Also ...
 

What are the side effects of Splenda?

does splenda or other sugar alternatives have any side affects?
Public Forum Discussions
 

What are the side effects of having Essure procedure?

I am scheduled to have the Essure procedure done and did the wrong thing by googling it. I see ... am scheduled to have Mirena removed, Essure inserted and a LEEP procedure done. It is hard to find ...
 

Suggest a remedy for side effects while on Essure birth control

HI, I have the essure birth control and have been having worsening symptoms such as fatigue, joint pain, grouchiness etc. I am to the point where I want to sleep 18 hours a day and can function 6. I do ...
 

Severe hair loss and thinning of eye lashes. Underwent essure procedure. Thyroid levels normal. Essure side effect?

son in 2011 in oct 2011 i choose to have essure done. and now that i think back on all of this that s when i started having all the problems with my hair also. could/can this essure be making my hair come ...
 

What are the side effects of lesuride?

what are the side effects of tablet lesuride prescribed by my doctor daily before lunch and dinner ... and dinner, one farbion daily and sparcid syrup daily after lunch and dinner. i want to know the side effects ...
 

What are the side effects of Brisdelle?

My doctor gave me a prescription for Brisdelle.After reading the side effect warnings I am ... or NO side effects and are my concerns legimate. ...
 

What are the side effects of silica?

My question is what is the side effect of silica. I take a quite a few supplements and they all say other and the ingredient is usually less than 2% silica even in my whole food vitamins. I am curious ...
 

What are the side effects of viibryd?

exhausted all other antidepressants and have had major side effects, but no benefit. I am only 22 years old ... medication because I don t want lasting side effects. Please help ...
 

What are the side effects of regestrone?

are the side effects of that Tab. Thank you.... ...
 

Side effects of smoking marijuana

Hello.. i have this kind of problem with my thoughts.. i know it sounds XXXXXX, but i feel like i constantly have alot of thoughts that are going through my head nonstop.. like when you hear a song, and cant stop singing it in your head.. thats...
 

What is the side effect of Afkit?

PLZ MAM TELLBUT MEDICAL STORE ME MY DR WRITE A PRECRIPTION TO SHI EKIT BUT MEDICAL STORE MISTAKE THEY GIVE ME AFKIT THEY ARE DIFFERENT MEDICINE.I HAVE TO TAKE ONE MEDICINE PLZ ME ANY SIDE EFFECT TO MY BODY ...
Mobile Questions and Answers
 
does modus 10 mg have any side effects if taken daily for 6 days to delay my periods
No side effects.
 
What are the side effects of sex ?
no side effect
 
i am 23 year boy my question is does mastrubating weekly twice would affect my health and sexual activities?
No there is no such side effect.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor